# SDR 2006UALA02166

- Difficulty date: November 10, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 47,434 hours, 32,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM LOWER SKIN PANEL HAS A CRACK RBL 5 BS 699.    MAJOR REPAIR: REPAIRED LOWER KEELBEAM PANEL. REFERENCE SRM 53-60-12 REPAIR 2.
